# SDR UALA2011030901147

- Difficulty date: March 8, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 64,882 hours, 11,792 cycles
- Engine: Pwa PW4077
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Leaking
- Location: Drain Tube
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM NR 11 DRAIN TUBE NR 2 ENGINE (13 DROPS PER MINUTE).  NR 2 ENGINE WAS IDLE, RAN FOR 5 MINUTES.  INSPECTED DRAIN TUBE 30 MINUTES AFTER SHUT DOWN.  NO DROPS NOTED.
